# SDR AALA201803159009

- Difficulty date: March 13, 2018
- Submitted: March 16, 2018
- Operation: Air carrier
- Aircraft: N659AW
- Make and model: Airbus A320-232
- Aircraft serial: 1166
- Aircraft time: 63,850 hours, 24,049 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Contaminated
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON BOARDING THE ACFT, STRONG ODOR THROUGHOUT THE AIRPLANE AND ON THE JETWAY.  THE ACFT WAS POWERED BY THE JETWAY FOR ELECTRIC AND APU FOR AIR.   ACCOMPLISHED J/C26L00021001 ODOR FUMES INITIAL TROUBLESHOOTING AND J/C26L00021002 FOR THE APU SMOKE ODOR AND J/C26L00021004 FOR DECONTAMINATION OF THE ENVIORMENTAL CONTROL SYSTEM. SOURCE TO BE GLYCOL IN THE APU INLET.  NO FURTHER ODOR NOTED.
